Research Repository

On designing filters for uncertain sampled-data nonlinear systems

Nguang, SK and Shi, Peng (2000) On designing filters for uncertain sampled-data nonlinear systems. Systems and Control Letters, 41 (5). 305 - 316. ISSN 0167-6911

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: nonlinear filtering; sampled-data systems; digital filter
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > Institute for Sustainability and Innovation (ISI)
Depositing User: Symplectic Elements
Date Deposited: 01 Aug 2018 00:54
Last Modified: 16 Sep 2019 23:13
URI: http://vuir.vu.edu.au/id/eprint/36603
DOI: https://doi.org/10.1016/S0167-6911(00)00064-5
ePrint Statistics: View download statistics for this item
Citations in Scopus: 32 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar